Discussions By Condition: Allergies

Hives/Swollen Face

Posted In: Allergies 1 Replies
  • Posted By: Anonymous
  • February 8, 2007
  • 06:32 PM

My lips and jaw broke out in very large hives yesterday after I took two aspirin for a sinus headache, I took 50mg of Benadryl. The hives finally reduced but my face and lips are still swollen.

Is it my lymph nodes? What can I do to reduce the edema?

Reply Flag this Discussion

1 Replies:

  • Hey- Aspirin or Non steroidal pain reliever can triggered those reactions too. I have found them to worsen allergic reactions. Specially, they are not antihistamines. Vitamin C is a great natural antihistamine. Just make sure you are not allergic to the source of vitamin C you are using. For example, if you are allergic to Corn, don't take vitamin C extracted from corn.Allergies give me a swollen face- I look like somebody else. The extra vitamin C and 3 large glasses of water really help. I usually continue drinking water every hour. In my case 1,500 mg of Vitamin C and my multivitamin do the trick every time. My multivitamin has extra selenium, magnesium and quercetin. Doctors want to inject me epinefrin and ask me to take benadryl everyday, but that was giving me organ dysfunction, palpitation, and dehydration.Take Care-
    Anonymous 42,789 Replies
    • February 8, 2007
    • 06:46 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?